snubbr.com

Breast pain from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello there,Well I'm going to post here because I want some other opinions on my case. I've been given Murad Acne Complex last year in july after skin broke out once I stopped BC in the beginning of last year. My doctor put me on a low dose Murad Acne Complex (10mg per day) and I cleared up completely after 2 months and I have been fine since then. The thing is that my doctor doesn't tell me when I can stop even if i'm asking her directly. The only answer I'll always get is "we'll see. you can't stop too early otherwise it comes back".The only thing she did was reducing my dose to every other day about 2 months ago but she plans on making me take it every other day for at least a few more months.

It makes me tired even tho it's a low dose and I sometimes feel as if I'm not myself anymore. I get sad easily and i'm unmotivated to do things in general. I also get breast pain almost every day and i've never had this before going on Murad Acne Complex.I believe that it's not healthy at all to be on the tane for so long...What would you do? Should I stop to take them? Should I take it even less than every other day? Or should I just keep going on with it? I'm really looking forward to your opinions.Thanks alot!..

Comments (10)

Your question was: Breast pain from Murad Acne Complex?.

Well low doses I have read you can take up to 2 years. The dosages are meant to add up to a certain amount based upon weight.But you say you're having a lot of complications. You should probably just stop taking it then...

Comment #1

Your derm is right in the sense that if you stop too early, it will come back because the each course depends on the weight cum dosage and there is a certain total dosage to take to complete the remission of acne otherwise it may come back.However you are having problems so I suggest you stop taking now till you are able to visit your derm and tell her your concerns. You can continue your course again when you are well again or your derm says so. Have you told your derm your problems yet?..

Comment #2

Thanks for the replies. It helps me alot to get other opinions on this.I've talked to my derm about some of the problems. She believes that it's unrelated because "I'm taking such a low dose that I shouldn't feel anything besides dry lips". I don't really feel comfortable to talk to her at all. She doesn't seem to care much and when I heard from the nurse that she has patients that are on a low dose for over 2 years now and still taking Murad Acne Complex then I start to feel sick.I didn't talk about it to my parents yet but I've told my bf. He believes I should just stop to take the pills aswell.

It all stopped when I stopped to take it. My case wasn't that bad but the problem was that my skin is very sensitive and I started to get scars from the zits I've got. I think that was the only reason why my doctor gave me Murad Acne Complex...

Comment #3

I think you should stop the med. I think too you should find a new derm, if she is not listening to your concerns and you are not comfortable with her. There are a lot of derms who only believe that you can get dry lips or dry skin. That is not the case. Every indivudal is diffrent. I just red last wk someone on a low dose who got swollen eyes after 3wks.

It even states in the book that side effects from long term low dose tx has yet to be dertermined and is unknown.There might be other soultions for your scars, look under the scar tx section,even if your acne does come back and not that bad there are other ways to treat it.I know it is hard, but Murad Acne Complex is not a gaurnteed permant fix even if you did stay on for two years. Your mind and well being is more important. oligirl..

Comment #4

Cumulative dose is not the way to go. Most of the time, People who are suffering from severe side effects due to Murad Acne Complex was because their dermatologists follow the cumulative dose theory. I will suggest you to stop now because 10mg for 6 months is more than good enough, and you are way over it...

Comment #5

^10mg/day for 6 months is not enough. I was on 20mg/day for 8 months. People who do not reach their final cumlative dose tend to break out again because the course is not complete. The cumlative dose is there as a guideline to make sure that your acne goes into remission. And so far I heard, people who suffer from severe side effects I believe stem from those who took really high doses for a short period of time.However I agree with the rest that you should stop probably taking. Listen to your body,if it's sending you signals that something is not right, stop.

It doesn't hurt to ask for more medical advice especially something as dangerous as Murad Acne Complex...

Comment #6

I have to agree w/max. Even if you do hit your cummaltive dose, it doesn't mean your acne will go into remission for good or even for a long time. Not everyone is the same. I disagree that usually only people on high doses short courses end up with serious side effects. there are people here and elesewhere that have had low doses and short courses with serious side effects.In fact I think Max is one of them. In Fact Roche even states that long term low dose tx is not recommended and the effects are unknown and no studies have been done.

Uhmmmm.... Just b/c some people's side effects go away afterwards doesn't necessarily mean everyone's will. Some people take the gamble and win and some loose. Enivel- I hope you stop the med and find a new derm that will listen to you and your concerns and since you said your acne cleared up, maybe find something less dangerous since it is effecting your mood and well being. I am sure there is something out there that can help matain your clear face..

Comment #7

Yes not everyone's acne will go into remission but by reaching your cumlative dose, you have 50% chance that it will go into remission but if you don't, the chances will be lower and won't you be taking Murad Acne Complex for nothing? That' why I said the final cumlative dose is a guideline.I didn't say her breast pain or moodiness was normal, I just said fatigue and unmotivation. However if she is still on BCP, then the breast pain and change in mood could have been from the BCP but apparently she doesn't take BCP anymore.Most of the stories I CAME ACROSS so far with severe side effects tend to be those who took higher doses. I apologise if there was a misunderstanding with the choice of my words. It does make sense that those who took higher doses experience worse side effects because you are megadosing on Murad Acne Complex- more then what your body can handle, that's why many on these forums have been complaining of the many horrible side effects while on the course. The lower dosers? Yeah they have too but not as bad as those who took higher doses.I'm pretty sure if Max was on a higher dosage, he could have been worse then he is now seeing that he reacts so strongly to the drug.Yeah I agree, Murad Acne Complex is a gamble, I took the gamble, got lucky and won...

Comment #8

WRONG. I was on geuine Murad Acne Complex for 3-4 months max at 20mg a day and suddenly my joints just gave up - that's a low dose...

Comment #9

Well I don't mean to be rude or anything but you took Murad Acne Complex before this 20mg/day course and you know what you did with this second course.Also read my previous post I said I CAME ACROSS I already explained why I said that, I don't want to do it again. I said it just makes sense that higher doses = more side effects...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.